RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zabolotskii, N V

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:287
Abstract pages:1466
Full texts:586
References:180
E-mail:

http://www.mathnet.ru/eng/person18473
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191616

Publications in Math-Net.Ru
2016
1. N. V. Zabolotskii, O. V. Kostjuk, “Regular Growth of Various Characteristics of Entire Functions of Order Zero”, Mat. Zametki, 100:3 (2016),  363–374  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 380–390  isi  scopus
2003
2. N. V. Zabolotskii, “Existence of an Angular Density of Roots of Entire Functions of Order Zero”, Mat. Zametki, 73:5 (2003),  698–703  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 656–661  isi  scopus
1999
3. N. V. Zabolotskii, M. N. Sheremeta, “On the slow growth of the principal characteristics of entire functions”, Mat. Zametki, 65:2 (1999),  206–214  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 168–174  isi
1998
4. N. V. Zabolotskii, “Strongly regular growth of entire functions of order zero”, Mat. Zametki, 63:2 (1998),  196–208  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 172–182  isi
1996
5. M. M. Sheremeta, R. I. Tarasyuk, N. V. Zabolotskii, “On asymptotics of entire functions of finite logarithmic order”, Mat. Fiz. Anal. Geom., 3:1/2 (1996),  146–163  mathnet  zmath
1994
6. N. V. Zabolotskii, “Classes of meromorphic functions characterizable by growth of the spherical derivative”, Sibirsk. Mat. Zh., 35:1 (1994),  96–104  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 88–95  isi
1989
7. N. V. Zabolotskiĭ, “Asymptotic behavior of $\delta$-subharmonic functions of order zero”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 12,  58–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:12 (1989), 69–72
1987
8. N. V. Zabolotskiĭ, “Picard sets for some classes of entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  47–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 61–64
1983
9. A. A. Gol'dberg, N. V. Zabolotskii, “Concentration index of a subharmonic function of zeroth order”, Mat. Zametki, 34:2 (1983),  227–236  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 596–601  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020